Translator Disclaimer
November 2002 Extendibility and stable extendibility of the square of the normal bundle associated to an immersion of the real projective space
Teiichi Kobayashi, Kazushi Komatsu
Hiroshima Math. J. 32(3): 371-378 (November 2002). DOI: 10.32917/hmj/1151007487

Abstract

The purpose of this paper is to study the extendibility and the stable extendibility of the square of the normal bundle associated to an immersion of the real projective space and the extendibility of its complexification.

Citation

Download Citation

Teiichi Kobayashi. Kazushi Komatsu. "Extendibility and stable extendibility of the square of the normal bundle associated to an immersion of the real projective space." Hiroshima Math. J. 32 (3) 371 - 378, November 2002. https://doi.org/10.32917/hmj/1151007487

Information

Published: November 2002
First available in Project Euclid: 22 June 2006

zbMATH: 1020.55002
MathSciNet: MR1953729
Digital Object Identifier: 10.32917/hmj/1151007487

Subjects:
Primary: 55R50
Secondary: 55N15

Rights: Copyright © 2002 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.32 • No. 3 • November 2002
Back to Top